Volume 19 (2015)

Download this article
Download this article For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
MSP Books and Monographs
About this Series
Editorial Board
Ethics Statement
Author Index
Submission Guidelines
Author Copyright Form
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
On the topology of fillings of contact $3$–manifolds

Burak Ozbagci

Geometry & Topology Monographs 19 (2015) 73–123
Abstract

This is an expository article on the study of topology of Stein/symplectic fillings of contact 3–manifolds.

Keywords
symplectic fillings, Stein fillings, Lefschetz fibrations, vanishing cycles, contact manifolds
Mathematical Subject Classification 2010
Primary: 57R17
Secondary: 55R55, 57R65
References
Publication
Received: 14 November 2014
Accepted: 21 November 2014
Published: 29 December 2015
Authors
Burak Ozbagci
Department of Mathematics
Koç University
34450 Istanbul
Turkey